# SDR CA120216003

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,198 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3006192
- Condition: Broken
- Location: Mlg
- Part time: 13,374 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT, THE CREW REPORTED A FLAT TIRE ON THE NR 2 MAIN WHEEL ASSY AND RETURNED TO THE GATE.  VISUAL INSPECTION OF THE WHEEL ASSY REVEALED THAT A LARGE PIECE OF THE OUTER WHEEL HALF WAS MISSING. THE MISSING PART WAS LOCATED BY THE AIRPORT AUTHORITIES AND RETURNED.  BOTH MLG WHEEL ASSY WERE REPLACED, THE BRAKE ASSY INSPECTED AND THE ACFT RELEASED FOR SERVICE.  INVESTIGATION INDICATES THAT THE MAIN WHEEL ASSY LAST SHOP VISIT OCCURRED ON DEC 9/2011, IT WAS THE ASSY 25TH TIRE CHANGE.  NO NDT WAS COMPLETED AT THAT TIME NOR WAS IT REQUIRED BY THE MFG COMPONENT MM 32-40-12 . THE LAST NDT, EDDY CURRENT INSPECTION, WAS COMPLETED ON JUN 11/2011 AT THE 23RD TIRE CHANGE.  THE WHEEL HAS SINCE ACCUMULATED 1303:37 FLIGHT HRS AND 1293 CYCLES.  THE WHEEL ASSY WILL BE SHIPPED TO THE MFG FOR FURTHER ANALYSIS.
